# SDR UALA2013032601889

- Difficulty date: March 25, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,203 hours, 26,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN GALLEY SUPPORT BS 365-377 RBL 57.  REMOVED CORROSION FROM GALLEY SUPPORT BS 365-377 RBL57, OUT OF SRM LIMITS.  REPLACED GALLEY SUPPORT IAW SRM 53-00-04 FIG 101, 51-40-02 FIG 12, AMM 51-00-53 PG 201-234, DWG 141N5161.
